MathSciNet Relay Station
MathSciNet bibliographic data
MR1111625 35B10 (35K57 92D25)
Brown, K. J.; Hess, P. Positive periodic solutions of predator-prey reaction-diffusion systems. Nonlinear Anal. 16 (1991), no. 12, 1147–1158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement